The paley-wiener theorem and limits of symmetric spaces
We extend the Paley-Wiener theorem for Riemannian symmetric spaces to an important class of infinite-dimensional symmetric spaces. For this we define a notion of propagation of symmetric spaces and examine the direct (injective) limit symmetric spaces defined by propagation. This relies on some of our earlier work on invariant differential operators and the action of Weyl group invariant polynomials under restriction. © 2013 Mathematica Josephina, Inc.
Publication Source (Journal or Book title)
Journal of Geometric Analysis
Ólafsson, G., & Wolf, J. (2014). The paley-wiener theorem and limits of symmetric spaces. Journal of Geometric Analysis, 24 (1), 1-31. https://doi.org/10.1007/s12220-013-9467-9